MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC NEUROMODULATION ENTERRA; INTESTINAL STIMULATOR
Model Number 4351-35
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
A manufacturing representative (rep) reported the blue proline detached from the lead and was never implanted.A new lead was implanted, to resolve the issue.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Analysis of the lead (s/n: (b)(4) found polypropylene suture cut at the distal end.(b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6883334
Report Number3007566237-2017-03994
Device Sequence Number566204
Product Code LNQ
UDI-Device Identifier00643169175006
UDI-Public00643169175006
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2019
Device Model Number4351-35
Device Catalogue Number4351-35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer09/28/2017
11/02/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date09/29/2017
12/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1